Operator-stable probability measures on Banach spaces

W. Krakowiak

Colloquium Mathematicae (1979)

  • Volume: 41, Issue: 2, page 313-326
  • ISSN: 0010-1354

How to cite


W. Krakowiak. "Operator-stable probability measures on Banach spaces." Colloquium Mathematicae 41.2 (1979): 313-326. <http://eudml.org/doc/264596>.

author = {W. Krakowiak},
journal = {Colloquium Mathematicae},
keywords = {operator stable; full stability measure},
language = {eng},
number = {2},
pages = {313-326},
title = {Operator-stable probability measures on Banach spaces},
url = {http://eudml.org/doc/264596},
volume = {41},
year = {1979},

AU - W. Krakowiak
TI - Operator-stable probability measures on Banach spaces
JO - Colloquium Mathematicae
PY - 1979
VL - 41
IS - 2
SP - 313
EP - 326
LA - eng
KW - operator stable; full stability measure
UR - http://eudml.org/doc/264596
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.